International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2006 / Article

Open Access

Volume 2006 |Article ID 046930 | https://doi.org/10.1155/IJMMS/2006/46930

Bruno De Malafosse, Eberhard Malkowsky, Vladimir Rakocevic, "Measure of noncompactness of operators and matrices on the spaces c and c0", International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 046930, 5 pages, 2006. https://doi.org/10.1155/IJMMS/2006/46930

Measure of noncompactness of operators and matrices on the spaces c and c0

Received16 Sep 2005
Revised11 Dec 2005
Accepted04 Jan 2006
Published27 Apr 2006

Abstract

In this note, using the Hausdorff measure of noncompactness, necessary and sufficient conditions are formulated for a linear operator and matrices between the spaces c and c0 to be compact. Among other things, some results of Cohen and Dunford are recovered.

References

  1. R. R. Akhmerov, M. I. Kamenskiĭ, A. S. Potapov, A. E. Rodkina, and B. N. Sadovskiĭ, Measures of Noncompactness and Condensing Operators, vol. 55 of Operator Theory: Advances and Applications, Birkhäuser, Basel, 1992. View at: Zentralblatt MATH | MathSciNet
  2. J. Banaś and K. Goebel, Measures of Noncompactness in Banach Spaces, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, 1980. View at: Zentralblatt MATH | MathSciNet
  3. L. W. Cohen and N. Dunford, “Transformations on sequence spaces,” Duke Mathematical Journal, vol. 3, no. 4, pp. 689–701, 1937. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  4. I. T. Gohberg, L. S. Goldenstein, and A. S. Markus, “Investigations of some properties of bounded linear operators with their q-norms,” Učenie Zapiski, Kishinevskii Gosuniversitet, vol. 29, pp. 29–36, 1957 (Russian). View at: Google Scholar
  5. I. J. Maddox, Elements of Functional Analysis, Cambridge University Press, London, 1970. View at: Zentralblatt MATH | MathSciNet
  6. A. E. Taylor, Introduction to Functional Analysis, John Wiley & Sons, New York; Chapman & Hall, London, 1958. View at: Zentralblatt MATH | MathSciNet

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views82
Downloads584
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.